# SDR VNAA2009033000013

- Difficulty date: March 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 12,436 hours, 12,956 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 20 DEG.  MAINTENANCE RECORDED FECU LRU AND FAULT LOG CONTENTS IAW CRJ200 FIM 27-50-00.  CYCLED FLAP SYS CB'S AND PERFORMED OPS CHECK OF FLAP SYSTEM PER AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
